# SDR SWAA2025100922569

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 59,091 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT ROW 15DE DAMAGED.   REPLACED EMERGENCY EXIT LIGHT LENSE AT ROW 15DE IAW AMM 33-51-04 OPS CHECKS GOOD.
